# SDR 99ZZZX3223

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Follower
- Part number: NAS5623R7A
- Condition: Cracked
- Location: Door
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAM FOLLOWER CRACKED AND MISSING.  DOOR WILL NOT LOCK OPEN.
